# SDR ASAA0842714

- Difficulty date: March 5, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435340
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AFT FLAP UPPER SKIN HAS DENTS AT SECOND TO INBD FITTING (68 INCHES FROM INBOARD END AND 6 INCHES FROM T/E) AND 113 INCHES FROM INBOARD END AND 3 INCHES FROM T/E DENTS.  REPAIRED IAW B737 400 SRM CH 51 70 10 REP 2.
